# SDR DL73K010131

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,098 hours, 38,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69730563
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER TO FRAME CLIPS AT FS 380 AND STR 5L AND 5R WERE FOUND DAMAGED AND IN NEED OF REPLACEMENT.  THE EXTRUDED     CLIPS COULD NOT BE PURCHASED SO THEY WERE MANUFACTURED PER ERA 396674-14 AT HMV.  THIS EFFECTS SSI F-36.
